# SDR WX0A2022071374152

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N248NV
- Make and model: Airbus A320-214
- Aircraft serial: 7781
- Aircraft time: 13,448 hours, 7,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEGAPHONE INOP. / REPLACED BATTERY'S IN FWD MEGAPHONE , OPS CHECKS NORMAL. REF.  AMM 25-60-00."
